# SDR AALA202005209001

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 32,537 hours, 13,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FLASH LIGHT LOW BATTERY AT FORWARD ENTRANCE FLIGHT ATTENDANT SEAT.  REMOVED AND REPLACED BATTERY PACK PER AMM 25-64-00.
